Loading ...
Sorry, an error occurred while loading the content.

Re: [GIWorld-Hepatitis] Digest Number 275

Expand Messages
  • Lorad8@aol.com
    OK, I am ignorant. What are SSRI anti-depressants? Also, I really like my doctor. He is a hepatologist and only sees hepatitis patients. I feel that he
    Message 1 of 5 , Sep 3, 2000
    • 0 Attachment
      OK, I am ignorant. What are SSRI anti-depressants? Also, I really like my
      doctor. He is a hepatologist and only sees hepatitis patients. I feel that
      he knows his stuff. He did say that he will put me on the anti-depressants
      if I need them. I guess it is a little late to start before treatment
      anyway. If it takes 2-8 weeks for them to kick in, and I am starting
      treatment Thursday, I guess I will wait and see how I feel.
      Unfortunately, I have been feeling kind of weepy lately for no apparent
      reason. Since I was diagnosed a year ago, I have felt pretty positive about
      everything. However, twice since I was diagnosed, I had a horrible feeling
      wash over me for 2-3 hours that everything was hopeless, and there was no
      reason to do or try anything. Now I am starting to worry that that horrible
      feeling may return when I start treatment.
      My Doc, has also given me a choice---why is everything these days a choice
      that has to be made????--I can do the injections three times a week, or I can
      do every other day injections. Although he does not think that everyday
      dosing is beneficial, he left the every other day open to me. Has any one
      read anything about or done every other day dosing???? I just do not know
      what to do. Realizing that the half-life of the interfuron is somewhere less
      that 24 hours, the everyother day sounds like a good idea.....
      Trying to remain positive........ Lora
    • Ken & Pat @home
      I do every other day dosing. I wanted to start more aggressive, and do everyday but doc said no. So I trust my doc. I d strongly advise an antidepressant. Hep
      Message 2 of 5 , Sep 3, 2000
      • 0 Attachment
        I do every other day dosing. I wanted to start more aggressive, and do
        everyday but doc said no. So I trust my doc. I'd strongly advise an
        antidepressant. Hep can screw with the mind, and interferon is a known
        depressant. good luck!
        alley/Patricia
        ICQ 12631861
        alleypat@...
        http://www.flash.net/~alleypat
      • RLWINNE@cs.com
        Marty How is your wife doing now? My husband didn t want to admit that he needed and antidepressant but he would not go without it now and has been very
        Message 3 of 5 , Sep 4, 2000
        • 0 Attachment
          Marty How is your wife doing now? My husband didn't want to admit that he
          needed and antidepressant but he would not go without it now and has been
          very helpful to him through this combo treatment. When I came home from work
          and saw how it was affecting him while I was gone and he wanted to give up on
          the treatment we then talked to the doctor right away about it and he started
          him on one. I don't think he would have made it this far without it. It has
          been a year today that he has been on the combo and the doctor says he will
          be on it another 6 months to a year. I agree with you that everyone will
          need some kind of help with the depression from the treatment just finding
          out you have the HCV is depressing and then the treatment is to much for most
          people.

          Winne
        • claudine intexas
          Dear Lora, I d say feeling kind of weepy isn t all that unusual. This is a very stressful time, and you are bound to be anxious, nervous, etc. Crying is a
          Message 4 of 5 , Sep 4, 2000
          • 0 Attachment
            Dear Lora,
            I'd say feeling 'kind of weepy' isn't all that
            unusual. This is a very stressful time, and you are
            bound to be anxious, nervous, etc. Crying is a good
            stress releaser. And you may have that horrible,
            hopeless feeling again. I have occasionally felt the
            same, so don't feel alone. The important thing is
            that you didn't STAY feeling that way. If it happens
            more frequently, or lasts for very long, be sure and
            let your doctor know.
            Definitely go for the every-other-day dosing. It
            is not a great improvement, but eliminating that extra
            day break when the virus can be multiplying freely
            does help some. By the way, the half-life of
            interferon is way less than 24 hours, it's closer to 7
            - 12 hours.
            Good luck,
            Claudine


            =====
            Claudine
            claudinecrews@...

            __________________________________________________
            Do You Yahoo!?
            Yahoo! Mail - Free email you can access from anywhere!
            http://mail.yahoo.com/
          Your message has been successfully submitted and would be delivered to recipients shortly.